全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Dylan Possamaï , Chao Zhou
来源:[J].Stochastic Processes and their Applications(IF 0.953), 2013, Vol.123 (10), pp.3770-3799
摘要:... Finally, we prove a Feynman–Kac formula and a probabilistic representation for fully non-linear PDEs in this setting.
作者:Graziano Crasta , Ilaria Fragalà
来源:[J].Advances in Mathematics(IF 1.373), 2020, Vol.359
摘要:Abstract(#br)We prove that the principal eigenvalue of any fully nonlinear homogeneous elliptic operator which fulfills a very simple convexity assumption satisfies a Brunn-Minkowski type inequality on the class of open bounded sets in R n satisfying a uniform exterior sphere con...
作者:Dylan Possamaï
来源:[J].Stochastic Processes and their Applications(IF 0.953), 2013, Vol.123 (5), pp.1521-1545
摘要:Abstract(#br)In a recent paper, Soner, Touzi and Zhang (2012) [19] have introduced a notion of second order backward stochastic differential equations (2BSDEs), which are naturally linked to a class of fully non-linear PDEs. They proved existence and uniqueness for a generator wh...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×